# SDR ASAA2014112009713

- Difficulty date: November 20, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,515 hours, 9,624 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON TAXI.  ACFT GROUNDED.  RESET SATCOM ON GROUND IAW QRH.
